RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2008, Volume 8, Issue 2, Pages 38–53 (Mi vngu287)  

Algorithmic Compexity of Countable Models of Strongly Minimal Theories

S. S. Goncharov

Novosibirsk State University

Abstract: A positive solution of S. Lempp’s hypothesis is obtained. We’ve proved, that all countable models of strongly minimal models are computable with oracle $0^2$, if this theory has at least one computable model.

Full text: PDF file (255 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.1+519.5
Received: 20.12.2007

Citation: S. S. Goncharov, “Algorithmic Compexity of Countable Models of Strongly Minimal Theories”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:2 (2008), 38–53

Citation in format AMSBIB
\Bibitem{Gon08}
\by S.~S.~Goncharov
\paper Algorithmic Compexity of Countable Models of Strongly Minimal Theories
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2008
\vol 8
\issue 2
\pages 38--53
\mathnet{http://mi.mathnet.ru/vngu287}


Linking options:
  • http://mi.mathnet.ru/eng/vngu287
  • http://mi.mathnet.ru/eng/vngu/v8/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:49
    Full text:30
    References:12
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018